Open Access
Translator Disclaimer
2013 A Non-NP-Complete Algorithm for a Quasi-Fixed Polynomial Problem
Yi-Chou Chen, Hang-Chin Lai
Abstr. Appl. Anal. 2013(SI60): 1-10 (2013). DOI: 10.1155/2013/893045

Abstract

Let F : × be a real-valued polynomial function of the form F ( x , y ) = i = 0 s f i ( x ) y i , with degree of y in F ( x , y ) = s 1 , x . An irreducible real-valued polynomial function p ( x ) and a nonnegative integer m are given to find a polynomial function y ( x ) [ x ] satisfying the following expression: F ( x , y ( x ) ) = c p m ( x ) for some constant c . The constant c is dependent on the solution y ( x ) , namely, a quasi-fixed (polynomial) solution of the polynomial-like equation ( * ) . In this paper, we will provide a non-NP-complete algorithm to solve all quasi-fixed solutions if the equation ( * ) has only a finite number of quasi-fixed solutions.

Citation

Download Citation

Yi-Chou Chen. Hang-Chin Lai. "A Non-NP-Complete Algorithm for a Quasi-Fixed Polynomial Problem." Abstr. Appl. Anal. 2013 (SI60) 1 - 10, 2013. https://doi.org/10.1155/2013/893045

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1276.39012
MathSciNet: MR3039166
Digital Object Identifier: 10.1155/2013/893045

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top